×

Found 54 Documents (Results 1–54)

100
MathJax

Stability of continuous cyclic cohomology and operator ideals on Hilbert space. (English) Zbl 1001.46047

Schriftenreihe des Mathematischen Instituts der Universität Münster. 3. Serie. 30. Münster: Univ. Münster, Fachbereich Mathematik und Informatik, 135 p. (2001).
PDF BibTeX XML Cite

Pro-vector spaces, pro-algebras and bivariant periodic cyclic homology. (Pro-Vektorräume, Pro-Algebren und bivariante periodische zyklische Homologie.) (German) Zbl 0913.19003

Heidelberg: Univ. Heidelberg, Naturwissenschaftlich-Mathematische Gesamtfakultät, xiv, 77 S. (1998).
MSC:  19D55 18G60
PDF BibTeX XML Cite

Operators on noncommutative differential forms and cyclic homology. (English) Zbl 0865.18009

Yau, S.-T. (ed.), Geometry, topology and physics for Raoul Bott. Lectures of a conference in honor of Raoul Bott’s 70th birthday, Harvard University, Cambridge, MA, USA 1993. Cambridge, MA: International Press. Conf. Proc. Lect. Notes Geom. Topol. 4, 77-111 (1995).
MSC:  18G60 46L85 46L87 19D55 58A10
PDF BibTeX XML Cite

Algebraic topology and \(C^*\)-algebras. (English) Zbl 0811.19003

Doran, Robert S. (ed.), \(C^*\)-Algebras: 1943-1993. A fifty year celebration. AMS special session commemorating the first fifty years of \(C^*\)-algebra theory, January 13-14, 1993, San Antonio, TX, USA. Providence, RI: American Mathematical Society. Contemp. Math. 167, 219-231 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification